RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 78–83 (Mi mz2437)  

On the smoothness module of a trigonometrical polynomial in the space $L_p$, $0<p<1$

K. V. Runovskii

T. H. Shevchenko Chernihiv State Pedagogical Institute

Full text: PDF file (320 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1134–1137

Bibliographic databases:

UDC: 517.51
Received: 22.06.1992
Revised: 09.03.1993

Citation: K. V. Runovskii, “On the smoothness module of a trigonometrical polynomial in the space $L_p$, $0<p<1$”, Mat. Zametki, 54:5 (1993), 78–83; Math. Notes, 54:5 (1993), 1134–1137

Citation in format AMSBIB
\Bibitem{Run93}
\by K.~V.~Runovskii
\paper On the smoothness module of a trigonometrical polynomial in the space $L_p$, $0<p<1$
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 78--83
\mathnet{http://mi.mathnet.ru/mz2437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267484}
\zmath{https://zbmath.org/?q=an:0861.42002}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1134--1137
\crossref{https://doi.org/10.1007/BF01208393}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300009}


Linking options:
  • http://mi.mathnet.ru/eng/mz2437
  • http://mi.mathnet.ru/eng/mz/v54/i5/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:64
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020